MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS TRANSORB; MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA

SOFRADIM PRODUCTION SAS TRANSORB; MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA
Model Number TSB3030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Inflammation (1932); Scar Tissue (2060); Seroma (2069); Unintended Radiation Exposure (4565); Swelling/ Edema (4577)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the implantation of the mesh, there was a subcutaneous seroma, swelling at the site of the former hernia without pain, inflammation with pus in the pelvic area, a hard but painless left abdomen, and a scar with staples in the periumbilical/pelvic area.Diagnostic tests included physical examination, tap scanner imaging, and liquid puncture for the seroma.Interventions performed were liquid puncture and the introduction or restart of anticoagulants after surgery.A liquid puncture was performed for the seroma, and anticoagulants were introduced or restarted after surgery on (b)(6) 2025.The adverse event was resolved.Both the investigator and sponsor assessed the event as possibly related to the index procedure and the study mesh.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that 14 days following the implantation of the mesh, there was a subcutaneous seroma, swelling at the site of the former hernia without pain, inflammation with pus in the pelvic area, a hard but painless left abdomen, and a scar with staples in the periumbilical/pelvic area.Diagnostic tests included physical examination, tap scanner imaging, liquid puncture for the seroma, and clinical examination.Clinical examination showed that there was less than a centimeter of disunion at the umbilical level that was healing.Interventions performed were liquid puncture and the introduction or restart of anticoagulants after surgery.A liquid puncture was performed for the seroma, and anticoagulants were introduced or restarted after surgery on (b)(6) 2025.The adverse events were resolved.Both the investigator and sponsor assessed the subcutaneous seroma was possibly related to the index procedure and the study mesh.The disunion of the scar was assessed by the investigator as possibly related to the index study procedure and the outside standard of care cip procedure.The sponsor assessed the disunion to be possibly related to the index study procedure and but not related to the outside standard of care cip procedure.Both sponsor and investigator assessed that the disunion was not related to the study mesh.
 
Additional Manufacturer Narrative
Additional information: b5, g3 correction: h6 (removed fdp/ime code: c50579).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 14 days following the implantation of the mesh, there was a subcutaneous seroma, swelling at the site of the former hernia without pain, inflammation with pus in the pelvic area, a hard but painless left abdomen, and a scar with staples in the periumbilical/pelvic area.Diagnostic tests included physical examination, tap scanner imaging, liquid puncture for the seroma, and clinical examination.Clinical examination showed that there was less than a centimeter of disunion at the umbilical level that was healing.Interventions performed were liquid puncture and the introduction or restart of anticoagulants after surgery.A liquid puncture was performed for the seroma, and anticoagulants were introduced or restarted after surgery on (b)(6) 2025.The adverse events were resolved.Both the investigator and sponsor assessed the subcutaneous seroma was possibly related to the index procedure and the study mesh.The disunion of the scar was assessed by the investigator as possibly related to the index study procedure and the outside standard of care cip procedure.The sponsor assessed the disunion to be possibly related to the index study procedure and but not related to the outside standard of care cip procedure.The adverse event was not related to the device but had possible relation the study procedure.

Brand Name
TRANSORB
Common Device Name
MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
8006464633
MDR Report Key23080609
Report Number9615742-2025-01100
Device Sequence Number4644902
Product Code OWT
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSB3030
Device Catalogue NumberTSB3030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer10/01/2025
09/22/2025
09/08/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/02/2025
10/02/2025
09/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale